# SDR FDEA200902260728

- Difficulty date: February 26, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740
- Condition: Unknown
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SKIN FOUND EXISTING DOUBLER.  REPAIRED AREA IAW SRM 57-00-01, FIG 86, VOL I AND EA NR 8-5750-128552.
